# SDR SIMA200720102

- Difficulty date: May 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 9,759 hours, 8,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Part time: 9,759 hours, 8,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL FOUND CORRODED.  REMOVED AND REPLACED DOOR SILL IAW EMB SRM 51-20-03 AND 51-40-06.  RETURNED AIRCRAFT TO SERVICE.
